# SDR DXTA2009030903532

- Difficulty date: March 8, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600479
- Aircraft time: 8,998 hours, 7,473 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

COPILOT SIDE LT BRAKE PEDAL IS MUSHY AND GRABS AFTER APPROXIMATELY ONE-HALF PEDAL DEPRESSION.  BLED BRAKES IAW MM 32-42-00 (REV 25).  OPS AND LEAK CHECK ON RUN.  TAXI CHECK GOOD ON PILOTS AND COPILOTS SIDE.  CLOSED BRAKE RESERVOIR ACCESS PANEL.  OK TO CLOSE BRAKE RESERVOIR ACCESS PANEL.
